I have been taken Effexor for 3 years but have begun to taper off. I am in the final stages taking 37.5 mg. I am now to take take it every other day. Today was the first day I have not taken it,
Is it possible to get flu like symptoms just after skipping i day?
I was feeling okay this morning then within an hour I developed chills so bad I could not stop shaking. It was hard to hold anything. My temperature rose to 102.5 in that time . After almost an hour the chills subsided but I was extremely achy and feverish. Advil helped lower my fever but it's wearing off and I'm feeling worse again .
My question is could this be a withdrawel symptom or just the flu.
I have never experienced such quick onset of symtoms or such severe chills and shaking.
This doesn't sound like anything I'VE ever heard of or experienced. I've withdraweled from SSRI's and SNRI's (including Effexor) more than a couple times... The biggest symptom (besides the depression possibly coming back) is "electric shocks" in your head. It's hard to explain unless you've experienced it, but it sounds like you're tapering correctly, so possibly you haven't felt this at all...
IMO there's no way coming off effexor could cause these symptoms. Especially fever and especially so suddenly after you've been tapering for a while. Sounds like the flu to me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.